Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 50, NWS Tampa Bay, FL

July 22, 2012Hillsborough County, Pinellas County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jul 22, 2012, 3:43 PM EDT for Hillsborough County, Pinellas County, Florida. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2012, 3:43 PM EDT (19:43 UTC)
Expired
Jul 22, 2012, 4:15 PM EDT
In force
32 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Hillsborough County, FL, Pinellas County, FL

The radar

The Tampa radar (KTBW), 27 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 3:53 PM EDTTSTM WND GST 44Tampa International Air, FLTAMPA ASOS MEASURED A 38 KNOT THUNDERSTORM WIND GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.7 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2012-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2174 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2012-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2174 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

405 
WUUS52 KTBW 221943
SVRTBW
FLC057-103-222015-
/O.NEW.KTBW.SV.W.0050.120722T1943Z-120722T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
343 PM EDT SUN JUL 22 2012

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...
  PINELLAS COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL 415 PM EDT.

* AT 335 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR PETER O KNIGHT AIRPORT...OR
  7 MILES SOUTH OF TAMPA...AND MOVING WEST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TAMPA
  INTERNATIONAL AIRPORT...PINELLAS PARK...CLEARWATER...SOUTH TAMPA...
  RAYMOND JAMES STADIUM...MACDILL AIR FORCE BASE...WEST PARK...TOWN N
  COUNTRY...VENETIAN ISLES...SNELL ISLE...VINOY PARK...SAWGRASS LAKE
  PARK...LEALMAN...SAINT PETE CLEARWATER AIRPORT...HIGHPOINT...
  KENNETH CITY AND SAFETY HARBOR.

LAT...LON 2806 8276 2800 8236 2777 8239 2777 8245
      2782 8241 2789 8241 2792 8248 2782 8246
      2783 8254 2796 8256 2797 8266 2798 8262
      2800 8264 2799 8267 2794 8271 2788 8258
      2781 8258 2777 8262 2778 8278
TIME...MOT...LOC 1943Z 093DEG 18KT 2786 8249

$$
1 follow-up statement
942 
WWUS52 KTBW 222012
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
412 PM EDT SUN JUL 22 2012

FLC057-103-222022-
/O.EXP.KTBW.SV.W.0050.000000T0000Z-120722T2015Z/
HILLSBOROUGH FL-PINELLAS FL-
412 PM EDT SUN JUL 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PINELLAS AND WESTERN
HILLSBOROUGH COUNTIES WILL EXPIRE AT 415 PM EDT...

THE STORM WILL CONTINUE TO PRODUCE NON-SEVERE WEATHER OVER...
  WEEDON ISLAND STATE PRESERVE.
  SAWGRASS LAKE PARK.

ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE 
TO PRODUCE STRONG GUSTY WINDS AND HEAVY RAIN.

LAT...LON 2806 8276 2800 8236 2777 8239 2777 8245
      2782 8241 2789 8241 2792 8248 2782 8246
      2783 8254 2796 8256 2797 8266 2798 8262
      2800 8264 2799 8267 2794 8271 2788 8258
      2781 8258 2777 8262 2778 8278
TIME...MOT...LOC 2012Z 093DEG 18KT 2787 8265

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 1:55 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jul 22, 1:55 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
155 PM EDT SUN JUL 22 2012

...A FEW STRONG TO POSSIBLY SEVERE STORMS THIS AFTERNOON...

.SYNOPSIS...
OVER THE REGION EARLY THIS AFTERNOON...DEEP LAYER RIDGING IN THE
ATLANTIC - WITH AN AXIS ALONG 30 NORTH LATITUDE - REACHED WEST
ACROSS THE SE U.S. AND FL INTO THE EAST GULF. ABUNDANT MOISTURE
WAS SURGING ALONG THE SOUTH AND SW PERIPHERY OF THIS RIDGE...AHEAD
OF A COUPLE OF TROPICAL WAVES - THE FIRST OVER THE BAHAMAS AND THE
SECOND IN THE EAST CARIBBEAN - NEAR LONGITUDE 66/68 WEST.

&&

.SHORT TERM (TONIGHT-TUESDAY)...
STORMS ARE NOW FORMING OVER THE CENTRAL INTERIOR AND THE FAR
SOUTH...EARLIER THAN YESTERDAY. INCREASING MOISTURE ALONG WITH SOME
COOLER TEMPERATURES AND STEEPER LAPSE RATES ALOFT WILL RESULT IN
STRONG STORMS THAT MAY APPROACH SEVERE LIMITS. THE GREATEST THREATS
WILL BE  DEADLY CLOUD TO GROUND LIGHTNING...POSSIBLY DAMAGING
WINDS...AND LOCALLY HEAVY RAINFALL.

THE FORECAST FOR THE NEXT COUPLE OF DAY REMAINS PRETTY MUCH
UN-CHANGED. THE MID AND UPPER RIDGING SLOWLY SLIDES EAST LEAVING A
WEAKNESS ALOFT THE AREA. MEANWHILE THE SURFACE RIDGE AXIS SHIFTS
SOUTH TO CENTRAL FL BY TUE...WITH THE TROPICAL WAVES TREKKING ACROSS
THE AREA THIS AFTERNOON/TONIGHT AND AGAIN MON. ADEQUATE MOISTURE
WILL BE IN PLACE TO SUPPORT SCATTERED TO NUMEROUS SHOWERS AND
STORMS...WITH THE HIGHEST ODDS IN THE AFTERNOONS AND EARLY EVENINGS.
BY TUE THE SECOND WAVE HAS REACHED GULF WATERS WITH MOISTURE ACROSS
THE AREA DECREASING..SUPPORTING ONLY SCATTERED SHOWERS AND STORMS.
TEMPERATURES WILL BE AROUND TO SLIGHTLY BELOW NORMAL. THE SURFACE
RIDGE AXIS TO THE NORTH WILL KEEP EASTERLY FLOW STRONG ENOUGH TO
PRECLUDE ANY SIGNIFICANT SEA BREEZES THROUGH MON. THEN AS THE RIDGE
AXIS SETTLES SOUTH TUE THE GRADIENT WILL RELAX AND ALLOW BETTER
CHANCES FOR A SEA BREEZE.

&&

.AVIATION...SHOWERS AND STORMS HAVE DEVELOPED EARLIER TODAY AND ARE
PUSHING WESTWARD ACROSS THE PENINSULA. HAVE INCLUDED TEMPOS FOR TSRA
AT ALL SITES. EXPECTING GREATER COVERAGE TO DEVELOP ALONG THE COAST
LATER THIS AFTERNOON. TSRA SHOULD BE DIMINISHING AFTER SUNSET WITH
VFR EXPECTED TO PERSIST OVERNIGHT. WITH A TROPICAL WAVE SHIFTING
ACROSS THE AREA THROUGH TOMORROW... EXPECTING STORMS TO DEVELOP
EARLIER TOMORROW.

&&

.MARINE...
SOUTHEAST WINDS WITH 15KT/3 FT OR LESS THROUGH LATE MON AS A
COUPLE OF TROPICAL WAVE MOVE ALONG THE SOUTH SIDE OF A RIDGE NORTH
OF THE AREA. THIS RIDGE SINKS DOWN OVER THE AREA TUE AND HANGS
OUT THERE WITH LIGHTER WINDS AND MORE SOUTHERLY TO SOUTHWESTERLY.

&&

.FIRE WEATHER...
RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITICAL LEVELS FOR THE
NEXT FEW DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  76  88  76  90 /  30  70  40  40
FMY  75  89  75  91 /  30  70  30  30
GIF  75  89  75  92 /  20  70  30  40
SRQ  75  88  75  90 /  40  70  40  40
BKV  73  89  73  91 /  30  70  40  40
SPG  78  88  78  90 /  40  70  40  40

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.

&&

SHORT TERM/MARINE/FIRE WEATHER...09/RUDE
LONG TERM...24/COLSON
AVIATION...20/BARRON
Hazardous weather outlook, Jul 22, 5:50 AM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
550 AM EDT SUN JUL 22 2012

FLZ039-042-043-048>052-055>057-060>062-065-221600-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
550 AM EDT SUN JUL 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND EVENING AS A TROPICAL WAVE MOVES INTO THE AREA. A FEW STRONG
TO POSSIBLY SEVERE STORMS WILL OCCUR...WITH LOCALLY HEAVY
RAINFALL...STRONG GUSTY WINDS AND DEADLY CLOUD TO GROUND
LIGHTNING POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...THUNDERSTORM IMPACT...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WITH A
TROPICAL WAVE MONDAY. THE WAVE WILL THEN BE MOVING OUT WITH SOME
DRIER AIR FILTERING INTO THE AREA TUESDAY AND THROUGH THE REST OF
THE WEEK WITH SCATTERED MAINLY AFTERNOON AND EVENING STORMS
POSSIBLE. DEADLY LIGHTNING...STRONG GUSTY WINDS AND LOCALLY HEAVY
RAINS WILL BE THE MAIN HAZARDS WITH THE STORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

COLSON

In the hours before

Special weather statement, Jul 22, 2:41 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
241 PM EDT SUN JUL 22 2012

FLZ052-056-057-061-221930-
DE SOTO-HARDEE-HIGHLANDS-POLK-
241 PM EDT SUN JUL 22 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR HARDEE...
NORTHERN DESOTO...SOUTH CENTRAL POLK AND WESTERN HIGHLANDS COUNTIES
FOR STRONG THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 330 PM
EDT...

AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST
OF AVON PARK EXECUTIVE AIRPORT TO 12 MILES EAST OF BROWNVILLE...OR
ALONG A LINE EXTENDING FROM 8 MILES WEST OF AVON PARK TO 15 MILES
EAST OF ARCADIA...MOVING WEST AT 20 MPH WILL AFFECT AVON PARK
EXECUTIVE AIRPORT...CREWSVILLE...SWEETWATER AND ZOLFO SPRINGS.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS
LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2771 8142 2715 8138 2715 8201 2772 8202
TIME...MOT...LOC 1841Z 092DEG 16KT 2762 8166 2723 8166
Special weather statement, Jul 22, 2:54 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
254 PM EDT SUN JUL 22 2012

FLZ060-062-065-221945-
SARASOTA-CHARLOTTE-LEE-
254 PM EDT SUN JUL 22 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
LEE...SOUTHERN SARASOTA AND WESTERN CHARLOTTE COUNTIES FOR A STRONG
THUNDERSTORM WITH STRONG WIND GUSTS VALID UNTIL 345 PM EDT...

AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED NEAR GULF COVE...OR 8 MILES EAST OF
ENGLEWOOD...MOVING WEST AT 20 MPH WILL AFFECT WARM MINERAL SPRINGS...
GULF COVE...ROTONDA AND PLACIDA.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO
AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2678 8224 2681 8226 2678 8226 2678 8228
      2705 8245 2711 8248 2712 8247 2707 8215
      2692 8216 2692 8217 2689 8216 2678 8216
TIME...MOT...LOC 1854Z 095DEG 19KT 2692 8228
Special weather statement, Jul 22, 3:01 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
301 PM EDT SUN JUL 22 2012

FLZ052-221945-
POLK-
301 PM EDT SUN JUL 22 2012

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL POLK COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR LAKE WALES...MOVING WEST AT 20 MPH...WILL AFFECT LAKE
WALES...LAKE WALES MUNICIPAL AIRPORT...CYPRESS GARDENS AND ALTURAS...
UNTIL 345 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2782 8196 2811 8185 2797 8143 2774 8149
TIME...MOT...LOC 1901Z 096DEG 19KT 2790 8161
Special weather statement, Jul 22, 3:17 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
317 PM EDT SUN JUL 22 2012

FLZ052-057-222000-
HIGHLANDS-POLK-
317 PM EDT SUN JUL 22 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR HIGHLANDS AND
SOUTHEASTERN POLK COUNTIES FOR A LINE OF STRONG THUNDERSTORMS WITH
STRONG WIND GUSTS VALID UNTIL 400 PM EDT...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 22
MILES EAST OF RIVER RANCH TO 6 MILES SOUTHEAST OF BRIGHTON...OR ALONG
A LINE EXTENDING FROM YEEHAW JUNCTION TO 13 MILES NORTHEAST OF
LAKEPORT...MOVING WEST AT 40 MPH WILL AFFECT VENUS...LAKE
ISTOKPOGA...ARCHBOLD AND RIVER RANCH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.

&&

LAT...LON 2720 8098 2721 8116 2711 8117 2711 8126
      2703 8127 2703 8151 2762 8153 2796 8134
      2792 8130 2787 8130 2782 8120 2766 8112
      2758 8115 2753 8120 2749 8120 2739 8111
      2736 8103 2722 8097
TIME...MOT...LOC 1917Z 104DEG 37KT 2771 8093 2717 8111
Special weather statement, Jul 22, 3:28 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
328 PM EDT SUN JUL 22 2012

FLZ051-052-055-056-060>062-222015-
DE SOTO-HARDEE-POLK-HILLSBOROUGH-MANATEE-SARASOTA-CHARLOTTE-
328 PM EDT SUN JUL 22 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
HILLSBOROUGH...MANATEE...NORTHWESTERN CHARLOTTE...NORTHWESTERN
DESOTO...SARASOTA...WESTERN HARDEE AND WESTERN POLK COUNTIES FOR A
LINE OF STRONG THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 415
PM EDT...

AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
CYPRESS GARDENS TO DUETTE TO NORTH PORT...OR ALONG A LINE EXTENDING
FROM WINTER HAVEN TO 14 MILES WEST OF WAUCHULA TO NORTH PORT...MOVING
WEST AT 25 MPH WILL AFFECT LAKE ALFRED...WINTER HAVEN AIRPORT...
INWOOD AND WINTER HAVEN.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS
LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2734 8256 2736 8257 2753 8250 2821 8207
      2817 8154 2755 8185 2700 8220 2699 8241
      2706 8246 2722 8252 2727 8258 2731 8259
TIME...MOT...LOC 1928Z 086DEG 20KT 2800 8175 2756 8208
          2708 8227

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:18 PM EDTSpecial Marine WarningTBW57 min
Jul 21, 8:21 PM EDTSpecial Weather StatementTBWCitrus, Hernando, Sumter54 min
Jul 21, 8:54 PM EDTSpecial Marine WarningTBW66 min
Jul 22, 2:41 PM EDTSpecial Weather StatementTBWDeSoto, Hardee49 min
Jul 22, 2:50 PM EDTSevere Thunderstorm WarningTBWDeSoto, Hardee, Highlands, Polk40 min
Jul 22, 2:53 PM EDTSpecial Marine WarningTBW67 min
Jul 22, 2:54 PM EDTSpecial Weather StatementTBWCharlotte51 min
Jul 22, 3:01 PM EDTSpecial Weather StatementTBWPolk44 min
Jul 22, 3:17 PM EDTSpecial Weather StatementTBWHighlands43 min
Jul 22, 3:28 PM EDTSpecial Weather StatementTBWManatee, Polk, Sarasota47 min
Jul 22, 3:32 PM EDTSpecial Marine WarningTBW118 min
Jul 22, 3:56 PM EDTSevere Thunderstorm WarningTBWHillsborough, Pinellas34 min
Jul 22, 4:08 PM EDTSevere Thunderstorm WarningTBWHillsborough, Pinellas37 min
Jul 22, 4:14 PM EDTSpecial Weather StatementTBWDeSoto, Hardee, Highlands, Polk46 min
Jul 22, 4:41 PM EDTSpecial Marine WarningTBW64 min
Jul 22, 4:55 PM EDTSpecial Marine WarningTBW95 min
Jul 22, 4:58 PM EDTSpecial Weather StatementTBWHillsborough47 min
Jul 22, 5:15 PM EDTSevere Thunderstorm WarningTBWHernando, Pasco, Pinellas30 min
Jul 22, 5:19 PM EDTSpecial Weather StatementTBWHillsborough41 min
Jul 22, 5:25 PM EDTSpecial Marine WarningTBW65 min
Jul 22, 5:30 PM EDTSpecial Weather StatementTBWCitrus, Hernando, Sumter60 min
Jul 22, 5:45 PM EDTSevere Thunderstorm WarningTBWHernando, Pasco21 min
Jul 22, 6:26 PM EDTSpecial Marine WarningTBW64 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.